It's been a week since Harv's last chemo infusion...and it hasn't been a happy week.
A fact about the chemo he's taking: it causes diarrhea and cramping. Because of that, they give him a nice big dose of pre-meds to help with it. However, the pre-meds cause constipation -- which also is not fun.
I suppose it's been long enough for us since he's had Irinotecan that we just kinda forgot how to deal with it... So, when he had the constipation, we decided that maybe a stool softener would be helpful. And, it was, for a short time. Then the diarrhea phase kicked in...which is where we are now.
Now, I don't know about you other wives out there, but sometimes I have a husband who doesn't follow the advice of medical professionals to avoid as much discomfort as possible during chemo. This is one of those times.
Long story short, he might need to play catch up with fluids and the BRAT diet and boring food. And, in my humble opinion, just generally "suck it up."
And his grumpy old wife might need to take some deep breaths and perhaps a few long walks to avoid "losin' it."
Please pray that Harv feels better, that his system straightens itself out, and that he can go on a fun trip that he has planned this weekend with a buncha guys to one of the most beautiful places in the world.